| Model Number |
TYY-NNNNLF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This patient received bilateral tmj implants in (b)(6) 2019.Several months later, the patient developed a fistula that tracked to the left fossa component.The surgeon removed the fossa component.Tissue samples were taken for microbiology testing, and the results showed growth of (b)(6).The surgeon plans on placing a revision component once the infection has been resolved.
Event or Problem Description
The patient's left fossa component was removed due to infection.